# SDR FDEA201803280901

- Difficulty date: March 28, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA60463
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WW, RT SIDE FWD OF INNER WEB, BS 495, Z-65. CRACKED FROM FASTENER HOLES.   REPAIRED IAW SRM 53-30-00, FIG 6, SH 8, VOL I.  MAJOR REPAIR.
